# SDR SWAA2023041220347

- Difficulty date: March 24, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION*** AFT CARGO DOOR CUTOUT AT FLOOR LOWER STRAP RBL 20 BETWEEN STA 794 TO STA 802.<[01] REMOVED AND REPLACED AFT CARGO DOOR CUTOUT FLOOR LOWER STRAP AT RBL 20 BETWEEN STA 794 TO STA 802 PER SRM 51-40-02-0G-0.;[02] (CORRECTION STEP 1) REMOVED AND REPLACED AFT CARGO DOOR CUTOUT FLOOR LOWER STRAP AT RBL 20 BETWEEN STA 794 TO STA 802 PER B737-700 SRM 51-40-02-0G-0.;[03] VERIFIED AND INSPECTED STEP #2 REMOVED AND REPLACED AFT CARGO DOOR CUTOUT FLOOR LOWER STRAP AT RBL 20 BETWEEN STA 794 TO STA 802 PER B737-700 SRM 51-40-02-0G-0.
